Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
One-loop renormalization of non-Abelian gauge theory and beta function based on loop regularization method 期刊论文
INTERNATIONAL JOURNAL OF MODERN PHYSICS A, 2008, 卷号: 23, 期号: 19, 页码: 2861-2913
Authors:  Cui, Jian-Wei;  Wu, Yue-Liang;  Cui, JW , Chinese Acad Sci, Inst Theoret Phys, Kavli Inst Theoret Phys China, Beijing 100080, Peoples R China
Adobe PDF(1692Kb)  |  Favorite  |  View/Download:107/23  |  Submit date:2012/08/02
Constrained Differential Renormalization  Background-field Gauge  Yang-mills Fields  Invariant Operators  Perturbation-theory  Symmetries  Identities  Qfts